# SDR SWAA2022032946016

- Difficulty date: October 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 57,180 hours, 33,577 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B HAS ENLARGED FASTENER HOLES AT ALL 38 LOCATIONS / REPLACED PANEL PER SRM 53-40-70
